# SDR DALA2016051403999

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,527 hours, 33,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W, FWD OTBD CORNER SEAL RETAINER ANGLE CRACKED.  R & R RT MLG WW FWD OTBD CORNER SEAL RETAINER ANGLE IAW BAC DWG AND SRM.
